Reply
Periods after mirena, along w/ TTC?? Jala 2 kids; Illinois 600 posts
12th Dec '12

Hi. I have had my mirena out only a month. I had very few, random spotting or very light irregular periods the whole 3 1/2 years that I had it in. Now, I am TTC and I was starting my period 2 days before, I got it removed and continued 4 days past it as well and was a moderate bleeding, much like before I ever got it. I got some OPKs and had unprotected sex 2 days, 2 day, the day of and the day after it said that I was ovulating. I was pretty regular before mirena, I started my period around the same time each month, I knew when to expect it. I had a very short cycle and would usually need regular tampons to super occasionally. and they weren't real painful either. I got an ovulation calendar app, and started with my last period and my cycle length before mirena just because I didn't know if it would be the same. Well, The app was right with which day I would ovulate and the exact day it said I should start my period, I did. But, this period was Very painful, heavy and short. It only lasted 2 1/2 days and I was filling up super plus tampons in 2 hours, and even flooded my overnight pad and ruined my pajamas and bed sheets. I have NEVER bled that heavy, had such painful cramps, and had it that bright red or short, ever. My b**bs have been sore and painful before and even now, after, I've had nausea and been fatigued. even now. Could my period be like that just because of the hormones being gone that I was getting from Mirena or because I haven't had a decent period in so long? Sorry for the lengthy explanation.

Katelyn TTC♥ TTC since Dec 2013; 1 child; Nauvoo, Alabama 736 posts
12th Dec '12

I bleed 2 straight years with Mirena finally lost it to blood clot. But I started pills after that I had the same symptoms as you.. plus worse now since I started the pills.. Watching this post to see what everyone else says...